Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Allergic Rhinitis, taking Montair LC. Side effects of prolonged use?

hi, I AM IN MUMBAI ,AGE 33 YRS MALE. I AM HAVING ALLERGIC RHINITIS FOR OVER 11 YRS & SINCE PAST 1 YR I HAVE BEEN TAKING MONTAIR LC TABLET .fIRST 6 MONTHS I TOOK 1 TABLET EVERYDAY & NOW AM TAKING 1 TAB EVERY ALTERNATE DAY.IS PROLONGED USE OF THIS HAVE ANY SIDE EFFECTS SINCE NO OTHER AYURVEDIC OR HOMOEOPATHY MEDICINE IS WORKING.SUPPOSE I DISCONTINUE DOES IT CREATE ADVERSE EFFECTS NOE IN FUTURE
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  625
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
ENT Specialist 's  Response
You are having allergic rhinitis and the best treatment for this is Steroid nasal sprays.Please take 2 puffs each nasal cavity in the morning of Flomist nasal spray..donot hawk or blow out nose or take steam inhalation after this.continue this for 3 months along with Montair LC for 1st 1 week only.Then you will have full relief for a long period of 1-2 years.Then you can do the same when symptoms start again.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor